Alert archive / Texas / Tornado Warnings in 2010
Tornado Warning 3, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this tornado warning at Feb 8, 2010, 5:34 PM CST for Liberty County, Montgomery County, San Jacinto County, Texas. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 8, 2010, 5:34 PM CST (23:34 UTC)
- Expired
- Feb 8, 2010, 6:00 PM CST
- In force
- 26 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
Counties Liberty County, TX, Montgomery County, TX, San Jacinto County, TX
The radar
The Houston radar (KHGX), 104 km from the middle of the area, began a volume at 23:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 11.6 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 753 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 83 m²/s²
- 0-3 km storm-relative helicity
- 247 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
797
WFUS54 KHGX 082334
TORHGX
TXC291-339-407-090000-
/O.NEW.KHGX.TO.W.0003.100208T2334Z-100209T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
534 PM CST MON FEB 8 2010
THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN LIBERTY COUNTY IN SOUTHEAST TEXAS...
EASTERN MONTGOMERY COUNTY IN SOUTHEAST TEXAS...
SOUTHEASTERN SAN JACINTO COUNTY IN SOUTHEAST TEXAS...
* UNTIL 600 PM CST
* AT 531 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO THIS TORNADO
WAS LOCATED NEAR CUT AND SHOOT...MOVING NORTHEAST AT 35 MPH.
* LOCATIONS IN THE TORNADO WARNING INCLUDE BUT ARE NOT LIMITED TO
SHEPHERD...NORTH CLEVELAND AND CLEVELAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN THE INTERIOR HALLWAY OR
A ROOM SUCH AS A CLOSET ON THE LOWEST LEVEL OF A STURDY BUILDING. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.
IF YOU ARE INSIDE A MOBILE HOME OR VEHICLE...EVACUATE THEM
IMMEDIATELY AND SEEK SHELTER INSIDE A STURDY BUILDING. AS A LAST
RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW SPOT AND COVER YOUR
HEAD WITH YOUR HANDS.
&&
PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY AND ASK THEM TO RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE.
LAT...LON 3039 9486 3017 9534 3033 9544 3058 9500
3058 9499
TIME...MOT...LOC 2334Z 239DEG 31KT 3030 9529
$$1 follow-up statement
871
WWUS54 KHGX 082353
SVSHGX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
553 PM CST MON FEB 8 2010
TXC339-090004-
/O.CAN.KHGX.TO.W.0003.000000T0000Z-100209T0000Z/
MONTGOMERY TX-
553 PM CST MON FEB 8 2010
...THE TORNADO WARNING FOR MONTGOMERY COUNTY IS CANCELLED...
THE THUNDERSTORM WHICH PROMPTED THE TORNADO HAS WEAKENED OR MOVED OUT
OF THE AREA.
PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY AND ASK THEM TO RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE.
LAT...LON 3027 9513 3035 9516 3032 9522 3033 9522
3036 9521 3039 9525 3041 9530 3058 9499
3039 9486
TIME...MOT...LOC 2354Z 268DEG 27KT 3030 9511
$$
TXC291-407-090000-
/O.CON.KHGX.TO.W.0003.000000T0000Z-100209T0000Z/
SAN JACINTO TX-LIBERTY TX-
553 PM CST MON FEB 8 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CST FOR LIBERTY
AND SAN JACINTO COUNTIES...
AT 550 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
TORNADO. THIS TORNADO WAS LOCATED NEAR CLEVELAND...AND MOVING EAST
AT 30 MPH.
* LOCATIONS IN THE THE TORNADO WARNING INCLUDE BUT ARE NOT LIMITED TO
SHEPHERD AND NORTH CLEVELAND
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN THE INTERIOR HALLWAY OR
A ROOM SUCH AS A CLOSET ON THE LOWEST LEVEL OF A STURDY BUILDING. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.
IF YOU ARE INSIDE A MOBILE HOME OR VEHICLE...EVACUATE THEM
IMMEDIATELY AND SEEK SHELTER INSIDE A STURDY BUILDING. AS A LAST
RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW SPOT AND COVER YOUR
HEAD WITH YOUR HANDS.
&&
PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY AND ASK THEM TO RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE.
LAT...LON 3027 9513 3035 9516 3032 9522 3033 9522
3036 9521 3039 9525 3041 9530 3058 9499
3039 9486
TIME...MOT...LOC 2354Z 268DEG 27KT 3030 9511
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this tornado warning went out at Feb 8, 2:55 PM CST, 2 hours 39 minutes earlier.
Area forecast discussion, Feb 8, 2:55 PM CST, 2 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
255 PM CST MON FEB 8 2010
.DISCUSSION...
REGIONAL RADAR ARE SHOWING A DEVELOPING LINE OF THUNDERSTORMS FROM
NORTH OF KSAT TO NORTH OF KCLL. FRONTAL BOUNDARY IS PUNCHING INTO
THIS LINE AND SHOULD BEGIN TO ENTER SE TX THROUGH THE EVENING
HOURS. A FEW STORMS HAVE FORMED IN FRONT OF THE LINE MOST NOTABLY
A MINI-SUPERCELL IN BURLESON WITH SOME ROTATION AND PRODUCING SMALL
HAIL. THERE MAY BE ONE OR TWO MORE STORMS OF THIS NATURE AHEAD OF
THE LINE WHERE INSTABILITY MAY BE A LITTLE HIGHER EMBEDDED IN
STRONG SHEAR. OTHERWISE SHOULD SEE A BROKEN SQUALL LINE WITH MAYBE
THE POTENTIAL FOR A FEW BOWING SEGMENTS IN ANY STORMS THAT BECOME
MORE ESTABLISHED. OVERALL THE SEVERE THREAT STILL LOOKS MARGINAL.
THE FORECAST FOR THE REST OF THE NIGHT INTO TUE LOOKS ON TRACK AND
NAM/WRF SOLUTIONS DOING A GOOD JOB WITH THE OVERALL EVOLUTION AND
PROGRESSION OF THE COLD FRONT.
TODAY'S WATER VAPOR IMAGERY SHOWS THE NEXT UPPER LEVEL SYSTEM
GETTING ITS ACT TOGETHER OFF THE COAST OF THE PAC NW. THIS SYSTEM
WILL TRACK TOWARDS TX OVER THE NEXT FEW DAYS. AS SUCH...LOOKS
LIKE ANOTHER NW GULF COASTAL LOW SITUATION. THIS MEANS STRONG
ISENTROPIC LIFT OVER THE COLD DOME WHICH WILL BE IN PLACE OVER
TX. THIS WILL MEAN GENERALLY MODERATE RAIN FOR ALL OF SE TX AND
WENT AHEAD WITH INCREASING POPS TO 80 PERCENT ON THURSDAY. ALL
MODELS ARE IN AGREEMENT WITH PRECIP DURING THE DAY AND TAPERING
OFF THU NIGHT INTO FRI MORNING WITH A SFC RIDGE BUILDING INTO TX
ON FRIDAY. RIGHT NOW THERE IS NO MAJOR CONCERN OVER PRECIP TYPE
WHICH IS RAIN. GFS/NAM MODEL SOUNDINGS FROM KCLL...KUTS TO KLFK
GENERALLY SUPPORT RAIN ALTHOUGH FROM 12Z TO 18Z THU...SHOULD
STRONG ENOUGH LIFT AND EVAPORATIVE COOLING TAKE PLACE...ONE COULD
MAKE THE CASE FOR A RAIN/SLEET/SNOW MIX FOR THESE AREAS. RIGHT
NOW CONFIDENCE IS HIGHER IN THE ALL RAIN SCENARIO BUT WILL HAVE
TO KEEP AN EYE ON MODEL SOUNDING DATA FOR THE POSSIBILITY OF MIXED
PRECIP (LOWER CONFIDENCE).
THE DETAILS IN THE EXTENDED FORECAST ARE NOT QUITE COMING
TOGETHER YET. FRI INTO SAT LOOK DRY FOR SE TX AND PERHAPS HAVE
SOME SUNSHINE FOR ONCE. GFS/ECMWF 12Z SOLUTIONS DEVELOP A BROAD
TOUGH OVER THE ROCKIES AND PLAINS SO WILL GO WITH 20 POPS SUN/MON
UNTIL THESE DETAILS GET WORKED OUT. TEMP FORECAST WILL BE FAIRLY
CLOSE TO THE GFS AT THIS POINT FOR THE EXTENDED WHICH WILL BE
ABOUT 5 DEGREES BELOW NORMAL.
39
&&
.MARINE...
A STRONG COLD FRONT WILL CROSS THE BAYS AROUND 00Z AND THE REMAINING
GULF WATERS BETWEEN 01-03Z. NUMEROUS SHOWERS AND THUNDERSTORMS ARE
EXPECTED ALONG THE FRONT THIS EVENING...AND A FEW OF THE STORMS WILL
CONTAIN STRONG GUSTY WINDS. MARINER SHOULD REMAIN ALERT FOR RAPIDLY
CHANGING CONDITIONS AND AN ABRUPT WIND SHIFT THIS EVENING. NORTHWEST
WINDS WILL INCREASE IN THE WAKE OF THE FRONT. A SMALL CRAFT ADVISORY
WILL BE IN EFFECT THROUGH 12Z TUESDAY AND WILL LIKELY BE EXTENDED
THROUGH TUESDAY MORNING. WINDS COULD GUST TO GALE FORCE OVERNIGHT
ESPECIALLY OFFSHORE. THE NEXT SYSTEM WILL APPROACH QUICKLY AND
WINDS WILL BECOME EAST IN RESPONSE TO DEVELOPING LOW PRESSURE.
MODELS ARE IN VERY GOOD AGREEMENT WITH ANOTHER DEVELOPING AREA OF
LOW PRESSURE NEAR THE COAST. SCEC WILL PROBABLY DEVELOP WEDNESDAY
NIGHT WITH ADVISORY CONDITIONS ON THURSDAY. STRONG OFFSHORE WINDS ARE
EXPECTED FRIDAY IN THE WAKE OF THURSDAYS SYSTEM. 43
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 34 46 32 48 34 / 40 10 10 20 50
HOUSTON (IAH) 38 48 33 48 35 / 90 10 10 10 50
GALVESTON (GLS) 41 48 38 48 42 / 90 10 10 20 40
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY FROM 9 PM THIS EVENING TO 6 AM CST TUESDAY
FOR THE FOLLOWING ZONES: GALVESTON BAY...MATAGORDA BAY...
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO
60 NM...WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL
OUT 20 NM...WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60
NM...WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM.
SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL 9 PM CST THIS EVENING
FOR THE FOLLOWING ZONES: GALVESTON BAY...MATAGORDA BAY...
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO
60 NM...WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL
OUT 20 NM...WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60
NM...WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM.
&&
DISCUSSION...39
AVIATION/MARINE...43Hazardous weather outlook, Feb 8, 3:20 PM CST, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 320 PM CST MON FEB 8 2010 TXZ163-164-176>179-195>200-210>214-226-227-235>238-092130- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA- MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- WHARTON- 320 PM CST MON FEB 8 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A LINE OF SHOWERS AND SCATTERED THUNDERSTORMS WILL CONTINUE TO PUSH ACROSS SOUTHEAST TEXAS THIS AFTERNOON AND EARLY THIS EVENING AHEAD OF A SOUTHWARD MOVING COLD FRONT. ALTHOUGH WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...THERE COULD BE A FEW ISOLATED STRONG TO MARGINALLY SEVERE STORMS. THE MAIN THREATS WILL BE DAMAGING STRAIGHT LINE WINDS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ANOTHER COASTAL LOW PRESSURE SYSTEM MAY DEVELOP THURSDAY INTO FRIDAY IN THE NORTHWEST GULF OF MEXICO. RAIN SHOULD SPREAD OVER ALL OF SOUTHEAST TEXAS BUT REMAIN AT MODERATE LEVELS. COASTAL FLOODING MAY BECOME AN ISSUE ALONG THE COASTS OF GALVESTON AND BRAZORIA COUNTIES BUT CONFIDENCE IN THIS IS LOW AT THIS TIME. CONTINUE TO MONITOR FORECASTS FOR MORE INFORMATION AS THE WEEK PROGRESSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. GMZ330-335-350-355-370-375-092130- GALVESTON BAY-MATAGORDA BAY- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- 320 PM CST MON FEB 8 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A LINE OF SHOWERS AND SCATTERED THUNDERSTORMS IS EXPECTED TO PUSH INTO THE COASTAL WATERS EARLY THIS EVENING AHEAD OF A SOUTHWARD MOVING COLD FRONT. ALTHOUGH WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...THERE COULD BE A FEW ISOLATED STRONG TO MARGINALLY SEVERE STORMS. WINDS WILL SHIFT TO THE NORTH AT 20 TO 30 KNOTS BEHIND THE FRONT WITH GUSTS TO GALE FORCE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ANOTHER COASTAL LOW PRESSURE SYSTEM MAY DEVELOP THURSDAY INTO FRIDAY. THIS LOW PRESSURE SYSTEM COULD BE STRONG ENOUGH FOR ADVISORIES AND POSSIBLE COASTAL FLOODING BUT FORECAST CONFIDENCE IS STILL SOMEWHAT LOW. CONTINUE TO MONITOR FORECASTS FOR MORE INFORMATION AS THE WEEK PROGRESSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Feb 8, 2:20 PM CST, 3 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
220 PM CST MON FEB 8 2010
TXZ195>197-082115-
BRAZOS-BURLESON-WASHINGTON-
220 PM CST MON FEB 8 2010
...SIGNIFICANT WEATHER ADVISORY...
AT 215 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES SOUTH OF CALDWELL...MOVING EAST AT 25
MPH.
PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...WELLBORN...
WASHINGTON...MILLICAN...INDEPENDENCE...WIXON VALLEY...SNOOK...COLLEGE
STATION...CALDWELL AND BRYAN.
GUSTY WINDS MAY CAUSE UNSECURED SMALL OBJECTS SUCH AS TRASH CANS TO
BLOW AROUND. AVOID TALL OUTDOOR OBJECTS THAT CAN ATTRACT LIGHTNING.
IF YOU ARE OUTDOORS AND HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING. SEEK SHELTER IN A STURDY STRUCTURE OR
NON-CONVERTIBLE AUTOMOBILE UNTIL THIS STORM HAS PASSED.
LAT...LON 3083 9629 3026 9613 3025 9671 3030 9666
3032 9670 3033 9675 3040 9679 3042 9684
3044 9685
TIME...MOT...LOC 2019Z 249DEG 23KT 3037 9675Local storm report, Feb 8, 4:00 PM CST, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
400 PM CST MON FEB 08 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0356 PM HAIL 1 W BRENHAM 30.16N 96.41W
02/08/2010 E1.25 INCH WASHINGTON TX LAW ENFORCEMENT
QUARTER TO HALF DOLLAR SIZE HAIL ON THE WEST SIDE OF
BRENHAM AT HIGHWAY 290 AND HIGHWAY 36.
&&
OVERPECKSpecial weather statement, Feb 8, 4:39 PM CST, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
439 PM CST MON FEB 8 2010
TXZ198-199-212-213-082330-
GRIMES-HARRIS-MONTGOMERY-WALLER-
439 PM CST MON FEB 8 2010
...SIGNIFICANT WEATHER ADVISORY...
AT 436 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 10 MILES NORTH OF PRAIRIE
VIEW...MOVING EAST ACROSS NORTHERN WALLER AND EXTREME NORTHWESTERN
HARRIS COUNTIES AT 35 MPH.
NEAR NICKEL SIZE HAIL...BRIEF MODERATE DOWNPOURS...ND GUSTY WINDS IN
EXCESS OF 40 MPH ARE POSSIBLE WITH THIS LINE OF STORMS.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...TODD MISSION...
STAGECOACH...PRAIRIE VIEW...PINEHURST...PINE ISLAND AND HEMPSTEAD.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 3021 9615 3021 9611 3022 9610 3035 9569
2992 9564 3002 9612 3004 9612 3006 9616
3007 9614 3009 9616 3016 9616 3016 9617
3020 9617
TIME...MOT...LOC 2237Z 256DEG 29KT 3016 9597Special weather statement, Feb 8, 5:07 PM CST, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 507 PM CST MON FEB 8 2010 TXZ178-199-082330- MONTGOMERY-SAN JACINTO- 507 PM CST MON FEB 8 2010 ...SIGNIFICANT WEATHER ADVISORY... AT 503 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR PINEHURST...MOVING EAST AT 40 MPH. PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...AND BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. LOCATIONS IN THE PATH OF THIS STORM INCLUDE...LAKE CONROE DAM... WOODLOCH...WILLIS...STAGECOACH...PINEHURST AND CONROE. GUSTY WINDS MAY CAUSE UNSECURED SMALL OBJECTS SUCH AS TRASH CANS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE OR NON-CONVERTIBLE AUTOMOBILE UNTIL THIS STORM HAS PASSED. LAT...LON 3052 9526 3028 9515 3012 9571 3029 9578 TIME...MOT...LOC 2307Z 250DEG 37KT 3024 9564
The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 7, 9:16 PM CST | River Flood Warning | HGX | Brazos, Grimes, Madison | 61 hr |
| Feb 8, 9:25 AM CST | Small Craft Advisory | HGX | 43 hr | |
| Feb 8, 10:18 AM CST | River Flood Warning | HGX | Chambers, Liberty | 33 days |
| Feb 8, 2:20 PM CST | Special Weather Statement | HGX | Brazos, Burleson | 55 min |
| Feb 8, 3:43 PM CST | Severe Thunderstorm Warning | HGX | Washington | 62 min |
| Feb 8, 4:22 PM CST | Areal Flood Advisory | HGX | Washington | 53 min |
| Feb 8, 4:39 PM CST | Special Weather Statement | HGX | Waller | 51 min |
| Feb 8, 5:07 PM CST | Special Weather Statement | HGX | Montgomery | 23 min |
| Feb 8, 5:29 PM CST | Areal Flood Advisory | HGX | Liberty, Montgomery, Polk, San Jacinto | 61 min |
Nearby
Tornado Warnings in Texas, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.